Volume 26, Issue 1
Asymptotic Distribution of a Kind of Dirichlet Distribution

Fei Chen & Lixin Song

Commun. Math. Res., 26 (2010), pp. 17-26.

Published online: 2021-05

Preview Full PDF 90 2275
Export citation
  • Abstract

The Dirichlet distribution that we are concerned with in this paper is very special, in which all parameters are different from each other. We prove that the asymptotic distribution of this kind of Dirichlet distributions is a normal distribution by using the central limit theorem and Slutsky theorem.

  • Keywords

Dirichlet distribution, asymptotic distribution, normal distribution.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-26-17, author = {Chen , Fei and Song , Lixin}, title = {Asymptotic Distribution of a Kind of Dirichlet Distribution}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {1}, pages = {17--26}, abstract = {

The Dirichlet distribution that we are concerned with in this paper is very special, in which all parameters are different from each other. We prove that the asymptotic distribution of this kind of Dirichlet distributions is a normal distribution by using the central limit theorem and Slutsky theorem.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19178.html} }
TY - JOUR T1 - Asymptotic Distribution of a Kind of Dirichlet Distribution AU - Chen , Fei AU - Song , Lixin JO - Communications in Mathematical Research VL - 1 SP - 17 EP - 26 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19178.html KW - Dirichlet distribution, asymptotic distribution, normal distribution. AB -

The Dirichlet distribution that we are concerned with in this paper is very special, in which all parameters are different from each other. We prove that the asymptotic distribution of this kind of Dirichlet distributions is a normal distribution by using the central limit theorem and Slutsky theorem.

FeiChen & LixinSong. (2021). Asymptotic Distribution of a Kind of Dirichlet Distribution. Communications in Mathematical Research . 26 (1). 17-26. doi:
Copy to clipboard
The citation has been copied to your clipboard